# SDR 2005F00092

- Difficulty date: August 9, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N4503L
- Make and model: Piper PA-31-325
- Aircraft serial: 318012031
- Engine: Lyc TIO540F2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 76620
- Condition: Broken
- Location: Nr 2 Cylinder
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, @ APPROX 500'AGL, ENGINE LOST POWER.  THROTTLE REDUCTION TO 31"MP, RAN SMOOTHLY.  RETURN FOR LANDING, DISCOVER 7 OF #2 CYLINDER HOLD DOWN STUDS BROKEN
